# SDR USAA980244

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229US
- Make and model: Boeing 737201
- Aircraft serial: 21818
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 410-463
- Part time: 49,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND SURFACE CORRSION ON STRINGER STATION 410-463 STRINGER 3R, .5 INCH BY 1.0625.  REMOVED AND REPLACED STRINGER 3R FROM STATION 410-463, REPAIRED PER SRM 53-10-3 FIG 3.  CORROSION TASK NR C-53-107-01, CORROSION LEVEL 2.  (M)
